MathSciNet Relay Station
MathSciNet bibliographic data
MR2386204 (2009b:34111) 34C10 (34C15)
Remili, Moussadek Oscillation theorem for perturbed nonlinear differential equations. Int. Math. Forum 3 (2008), no. 9-12, 513–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement